Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 868167, 8 pages
http://dx.doi.org/10.1155/2014/868167
Research Article

-Extensions for the Apostol Type Polynomials

Mathematics Department, Eastern Mediterranean University, Famagusta, Northern Cyprus, Mersin 10, Turkey

Received 12 March 2014; Accepted 20 May 2014; Published 2 June 2014

Academic Editor: Necdet Batir

Copyright © 2014 Nazim I. Mahmudov and Marzieh Eini Keleshteri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yan-Yan Cui, Chao-Jun Wang, and Si-Feng Zhu, “Growth Theorems for a Subclass of Strongly Spirallike Functions,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Marzieh Eini Keleshteri, and Nazim I. Mahmudov, “A study on q-Appell polynomials from determinantal point of view,” Applied Mathematics and Computation, vol. 260, pp. 351–369, 2015. View at Publisher · View at Google Scholar
  • H. M. Srivastava, Subuhi Khan, and Mumtaz Riyasat, “q-Difference equations for the 2-iterated q-Appell and mixed type q-Appell polynomials,” Arabian Journal of Mathematics, 2018. View at Publisher · View at Google Scholar